# SDR CALA2024031400729

- Difficulty date: March 10, 2024
- Submitted: March 14, 2024
- Operation: Air carrier
- Aircraft: N31412
- Make and model: Boeing 737924
- Aircraft serial: 30129
- Aircraft time: 60,870 hours, 25,068 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7500 · Engine Bleed Air System
- Part: Regulator
- Part number: 1074926
- Part serial: 4832C
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 66,493 hours, 29,389 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

PASSING 14500 FEET ON DEPT FELT COMPRESSOR STALL ON LEFT ENG PARAM NORMAL CREW REPORT ENGINE REMAINED AT IDLE PARA. NORMAL WITH OIL TEMP. @ 107 UNTIL RETURN TO FIELD. PERFROMED VISUAL INSP. INLET/EXHAUST NO DISCREPANCIES NOTED. PERFORMED EEC BIT #1 ENG. NO EXCEEDANCES RECORDED, BITE FAULT SHORT TIME 75-30801 LEGS T25 INPUT MONITORING PIC. 0-10. ACCOMPLISHED FIM 71-05 TASK 805 AND 73-06 TASK 809 AND 75-33 TASK 805 CORRECTION ACTION OF DISCREPANCIES ON L/P 7307602,7310518,7310488. REPAIR CONFIRMATION OF THREE FIM TASK ACCOMPLISHED. TEST PASS NO LISTED FAULTS LEG 0. NO ENG. EXCEEDANCES RECORDED ENGINE BLEED OPS TEST FAIL AMM 36-11-00-710-801 DISCREPANCY ON L/P 7315153. PERFORMING BLEED AIR CROSSOVER OPERATIONAL TEST AMM 36-11-00-710-801 PARAMETERS WITHIN LIMITS EXCEPT LEFT ENGINE BLEED SELECTED OFF DUCT PRESS. TO BE 10 PSI OR LESS, FAIL WITH DUCT PRESS. FLUCTUATE 20-25 PSI. WOULD INCREASE WITH HIGHER POWER SETTINGS.   REMOVED AND REPLACED BLEED AIR REGULATOR #1 ENGINE LEAK CHECK AND OPS CHECK GOOD REF. AMM 36-11-03-400-801. RAN ENGINE PERFORMED BLEED AIR CROSSOVER AMM 36-11-00-710-801 FAILED TEST ENGINE DUCT PRESSURE NOW STEADY AT 25 PSI. WHEN SELECTED OFF DUCT PRESSURE IS 2 PSI OR LESS WITHIN LIMITS OF 10 OR LESS.
